Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 729356, 11 pages
http://dx.doi.org/10.5402/2012/729356
Research Article

Commutativity Theorems for *-Prime Rings with Differential Identities on Jordan Ideals

1Département de Mathématiques, Faculté des Sciences et Techniques, Université Moulay Ismaïl, BP 509, Boutalamine, Errachidia 52000, Morocco
2Department of Mathematics, College of Sciences, Taibah University, P.O. Box 2285, Madina, Saudi Arabia

Received 20 November 2012; Accepted 12 December 2012

Academic Editors: P. Damianou, M. Fontana, and M. Siles Molina

Copyright © 2012 A. Mamouni et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. A. Zaidi, M. Ashraf, and S. Ali, “On Jordan ideals and left (θ, θ)-derivations in prime rings,” International Journal of Mathematics and Mathematical Sciences, no. 37–40, pp. 1957–1964, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Awtar, “Lie and Jordan structure in prime rings with derivations,” Proceedings of the American Mathematical Society, vol. 41, pp. 67–74, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Andima and H. Pajoohesh, “Commutativity of rings with derivations,” Acta Mathematica Hungarica, vol. 128, no. 1-2, pp. 1–14, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Ashraf and A. Khan, “Commutativity of -prime rings with generalized derivations,” Rendiconti del Seminario Matematico della Università di Padova, vol. 125, pp. 71–79, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Mamouni and L. Oukhtite, “Derivations satisfying certain algebraic identities on Jordan ideals,” Arabian Journal of Mathematics, vol. 1, no. 3, pp. 341–346, 2012. View at Google Scholar
  6. L. Oukhtite, “On Jordan ideals and derivations in rings with involution,” Commentationes Mathematicae Universitatis Carolinae, vol. 51, no. 3, pp. 389–395, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Oukhtite, “Posner's second theorem for Jordan ideals in rings with involution,” Expositiones Mathematicae, vol. 29, no. 4, pp. 415–419, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Oukhtite, L. Taoufiq, and S. Salhi, “Commutativity conditions on derivations and Lie ideals in σ-prime rings,” Beiträge zur Algebra und Geometrie. Contributions to Algebra and Geometry, vol. 51, no. 1, pp. 275–282, 2010. View at Google Scholar · View at MathSciNet
  9. A. Mamouni and L. Oukhtite, “Generalized derivations centralizing on Jordan ideals of rings with involution,” Submitted.
  10. I. N. Herstein, Rings with Involution, University of Chicago Press, Chicago, Ill, USA, 1976. View at MathSciNet